# SDR 9JLA2021030420441

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N268RB
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4281
- Aircraft time: 1,878 hours, 1,146 cycles
- Engine: Rroyce TAY6118
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32158921
- Part serial: 690
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT A CAS MESSAGE WAS DISPLAYED ON DECENT INDICATING A FAULT WITH THE LEFT COWL VALVE IN THE OPEN POSITION. THE MAINTENANCE TEAM TROUBLESHOT AND FOUND THAT THE LEFT COWLING ANTI-ICE VALVE HAD FAILED. THE FAILED VALVE WAS REMOVED AND A NEW VALVE WAS INSTALLED. OPERATIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
